# SDR MWEA99535

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5918002502
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HORIZONTAL STABILIZER LEFT AFT SKIN HAD DIMENSIONAL DISCREPANCIES AT STATION XE 49.720.  MTC FABRICATED AND INSTALLED DOUBLER.
